# SDR R20888

- Difficulty date: November 8, 2001
- Submitted: November 8, 2001
- Operation: General aviation
- Aircraft: N300YB
- Make and model: Mooney M20J
- Aircraft serial: 243010
- Aircraft time: 2,733 hours
- System (JASC): 3710 · Vacuum Distribution System
- Part: Screw
- Condition: Corroded
- Location: Filter Attach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTRUMENT AIR FILTER ATTACHING SCREW CORRODED AND CAUSES METAL DEBRIS TO ENTER VACUUM SYSTEM UNFILTERED.
